MAUDE Adverse Event Report: KARL STORZ SE & Co. KG C-MAC Connecting Cable

KARL STORZ SE & Co. KG C-MAC Connecting Cable
Model Number 8403X
Medical Device Problem Codes Mechanical Problem (1384); Output Problem (3005)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported: during a procedure yesterday, the device switched off.There was an intermittent electrical/contact failure while the video system was being used in an emergency situation.The procedure was completed successfully but medical, surgical, or diagnostic intervention was required.No adverse consequences reported.Cross reference mdr: 9610617-2026-01714, 9610617-2026-01715, 9610617-2026-01860, 9610617-2026-01861.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer for evaluation as reflected in section d9.The investigation is not yet complete, investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).Cross reference internal complaint id: (b)(4).

Brand Name
C-MAC Connecting Cable
Common Device Name
C-MAC Connecting Cable
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
+1(424)218-8247
MDR Report Key50225679
Report Number9610617-2026-01862
Device Sequence Number18707470
Product Code CCW
UDI-Device Identifier04048551389225
UDI-Public04048551389225
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8403X
Device Catalogue Number8403X
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown